# SDR EISA20000109

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 652177614
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT O/B AILERON LOCKOUT MECHANISM ATTACHING BRACKET IS CRACKED.  REMOVED AND REPLACED AILERON LOCKOUT BRACKET.  RIGGED RT AILERON LOCKOUT IAW B727 SRM 51-30-2, MM 27-10-121 AND 27-10-131.
